AAM Latest Issue: Volume 12, Issue 2 (December 2017)

Applications and Applied Mathematics:
An International Journal (AAM)

ISSN: 1932-9466
http://www.pvamu.edu/aam

Editor-in-Chief:

Dr. Aliakbar Montazer Haghighi, Ph. D.

Professor and Head of Department of Mathematics
Prairie View A&M University
P. O. Box 519 – Mail Stop 2225
Prairie View, Texas 77446-0519 USA
Tel: (+936)261-1970, Fax: (+936)261-2088
amhaghighi@pvamu.edu


Editorial Board
         
  Associate Editors:
  Dr. Dimitar P. Michev, Ph.D. Dr. Jian-ao Lian, Ph.D. Dr. James Valles, Ph.D.  
  mimichev@pvamu.edu jilian@pvamu.edu jrvalles@pvamu.edu  
         

Vol. 12, Issue 2, (December 2017)                                                          pp.633-1108

CONTENTS

(1)       G. Ayyappan and J. Udayageetha
Transient Solution of M[X1];M[X2]/G1;G2/1 with Priority services, Modified Bernoulli Vacation, Bernoulli Feedback, Breakdown, Delaying repair and Reneging, 633-657

PDF Document

(2)       P. Manoharan and Shakir Majid
Stationary Analysis of a Multiserver queue with multiple working vacation and impatient customers, 658-670

PDF Document

(3)       Shakir Majid and P. Manoharan
Analysis of a M/M/c queue with single and multiple synchronous working vacations, 671-694

PDF Document

(4)       G. Kannadasan and N.Sathiyamoorthi
The FMX/FM/1 Queue with Multiple Working Vacation, 695-709

PDF Document

(5)       M. Elgarhy, M. Shakil and B.M. Golam Kibria
Exponentiated Weibull-Exponential Distribution with Applications, 710-725

PDF Document

(6)       Yawen Guo and B.M. Golam Kibria
On Some Statistics for Testing the Skewness in a Population: An Empirical Study, 726-752

PDF Document

(7)       G. Barmalzan and H. Saboori
Proportional Reversed Hazard Rate Models with Exponential Baseline, 753-765

PDF Document

(8)       G. Barmalzan and F. Vali
Farlie-Gumbel-Morgenstern Family: Equivalence of Uncorrelation and Independence, 766-775

PDF Document

(9)       Marin Marin, Lavinia Codarcea and 3Adina Chirilă
Qualitative results on mixed problem of micropolar bodies with microtemperatures, 776-789

PDF Document

(10)       Ramin Kazemi, Abdollah Jalilian and Akram Kohansal
Fitting Skew Distributions to Iranian Auto Insurance Claim Data, 790-802

PDF Document

(11)       Ibrahim Yusuf and Nura Jibrin Fagge
Evaluation of Some Reliability Characteristics of a Single Unit System Requiring Two Types of supporting Device for Operations, 803-812

PDF Document

(12)       Cemil Tunç
On the qualitative behaviors of a functional differential equation of second order, 813-842

PDF Document

(13)       Jalil Manafian and Mahnaz Paknezhad
Analytical solutions for the Black-Scholes equation, 843-852

PDF Document

(14)       R. Delpasand, M.M. Hosseini, F.M. Maalek Ghaini
A new hybrid method for solving nonlinear fractional differential equations, 853-868

PDF Document

(15)       Rahman Farnoosh, Mahtab Hajebi and Seyed Javad Mortaza
On the Lp-spaces techniques in the existence and uniqueness of the fuzzy fractional Korteweg-de Vries equation’s solution, 869-883

PDF Document

(16)       Sevilay Kirci Serenbay and Özge Dalmanoğlu
Rate of Convergence for Generalized Szász-Mirakyan operators in exponential weighted space, 884-897

PDF Document

(17)       J. J. Tripathi, S. D. Warbhe, K. C. Deshmukh and J. Verma
Fractional Order Thermoelastic Deflection in a Thin Circular Plate, 898-909

PDF Document

(18)       Rajneesh Kumar and Shaloo Devi
Interactions of Thermoelastic Beam in Modified Couple Stress Theory, 910-923

PDF Document

(19)       Rajneesh Kumar, Shaloo Devi and Veena Sharma
Damping in microscale modified couple stress Thermoelastic circular Kirchhoff plate resonators, 924-945

PDF Document

(20)       V. R. Manthena, N. K. Lamba, G. D. Kedar
Thermoelastic analysis of a nonhomogeneous hollow cylinder with internal heat generation, 946-967

PDF Document

(21)       K. Maruthi Prasad, N. Subadra and M. A. S. Srinivas
Heat and Mass Transfer Effects of Peristaltic Transport of a Nano Fluid in Peripheral layer, 968-987

PDF Document

(22)       M. Shams Solary
Numerical Experiments for Finding Roots of the Polynomials in Chebyshev Basis, 988-1001

PDF Document

(23)       D.L. Suthar and Hafte Amsalu
Certain integrals associated with the generalized Bessel-Maitland function, 1002-1016

PDF Document

(24)       A. Kashuri and R. Liko
Ostrowski type fractional integral operators for generalized (r;s,m,φ) – preinvex functions, 1017-1035

PDF Document

(25)       Jamilu Sabi’u and Mohammed Yusuf Waziri
Effective Modified Hybrid Conjugate Gradient Method for Large-Scale Symmetric Nonlinear Equations, 1036-1056

PDF Document

(26)       M. Behzadi and L. Torkzadeh
Some Pre-filters in EQ-Algebras, 1057-1071

PDF Document

(27)       M. M. Khader
Analytical solution for determination the control parameter in the inverse parabolic equation using HAM, 1072-1087

PDF Document

(28)       M. R. Hassan, Umakant Prasad, Md. Aminul Hassan and M. S. Ullah
Newtonian Four – body Problem in Planar Case, 1088-1108

PDF Document